MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT
Model Number RT330
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt330 optiflow junior tubing kit was returned to fisher & paykel healthcare in (b)(4) for investigation.The complaint rt330 optiflow junior tubing kit was visually inspected.Results: visual inspection revealed that the patient end connector was occluded.Conclusion: the patient end connector was occluded due to a moulding defect.Our investigation has revealed that the patient end connector is a supplied part.Our supplier quality team have been informed of the details of this investigation and will carry out an investigation with the supplier.We have only received one complaint of this nature.The user instructions that accompany the rt330 optiflow junior tubing kit state the following: - check all connections, caps and/or plugs are tight before use - patient monitoring is recommended.
 
Event or Problem Description
A hospital in (b)(6) reported to a fisher & paykel healthcare (fph) field representative that the patient end connector of the rt330 optiflow junior tubing kit had an occlusion.There was no patient involvement.

Brand Name
OPTIFLOW JUNIOR TUBING KIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
MDR Report Key6756174
Report Number9611451-2017-00632
Device Sequence Number11225712
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2100097323(11)161026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2100097323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2017
Initial Report FDA Received Date07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1